# SDR CALA2025022702496

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 80,065 hours, 28,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25340
- Condition: Loose
- Location: Zone 800
- Part time: 24,786 hours, 9,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR MATERIAL LOOSE. REMOVED AND REPLACED DOOR L2 SLIDE IAW AMM 25-66-01.  COMPLIED WITH RII ITEM FOR L2 EMERGENCY DOOR SLIDE REPLACEMENT IAW AMM 25-66-01.
